Schmidt, Wolfgang. "Diophantine approximation and certain sequences of lattices." Acta Arithmetica 18.1 (1971): 165-178. <http://eudml.org/doc/204977>.
@article{Schmidt1971, author = {Schmidt, Wolfgang}, journal = {Acta Arithmetica}, language = {eng}, number = {1}, pages = {165-178}, title = {Diophantine approximation and certain sequences of lattices}, url = {http://eudml.org/doc/204977}, volume = {18}, year = {1971}, }
TY - JOUR AU - Schmidt, Wolfgang TI - Diophantine approximation and certain sequences of lattices JO - Acta Arithmetica PY - 1971 VL - 18 IS - 1 SP - 165 EP - 178 LA - eng UR - http://eudml.org/doc/204977 ER -